# SDR CALA9900664

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Row 35-45
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE FROM ROWS 35-45 A/B.  MAINTENANCE FOUND A FUSE BLOWN FOR THAT SECTION.  THE FUSE WAS REPLACED.  OPERATION OF THE LIGHTS CHECKED GOOD.
